# SDR SWIA971101

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT NORMALLY HAD TO USE DOWN LOCK RELEASE.  AURAL WARNING KEPT GOING OFF CONTINUALLY FLAPS, TRIM, AUTO FEATHER.  REMOVED AND REPLACED LANDING GEAR RELAY BOX, OPS CHECKS GOOD.
